# SDR QXEA2012073000766

- Difficulty date: July 30, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON LT NACELLE, VIEWED THRU BOAT TAIL ACCESS INTERCOSTAL IS FOR FINGERNAIL MOUNTING.  REMOVED CRACKED INTERCOSTAL ON LT NACELLE IAW SRM 51-42-05-02-01.  RECEIVED NEW INTERCOSTAL AND MATCH DRILLED TO EXISTING STRUCTURE IAW SRM 51-40-07-02-01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.
